フォロー
Sergey Fomin
Sergey Fomin
Professor of Mathematics, University of Michigan
確認したメール アドレス: umich.edu - ホームページ
タイトル
引用先
引用先
Cluster algebras I: Foundations
S Fomin, A Zelevinsky
Journal of the American Mathematical Society 15 (2), 497, 2002
23672002
Cluster algebras II: Finite type classification
S Fomin, A Zelevinsky
Inventiones Mathematicae 154 (1), 63-121, 2003
11212003
Cluster algebras IV: coefficients
S Fomin, A Zelevinsky
Compositio Mathematica 143 (01), 112-164, 2007
8422007
Cluster algebras and triangulated surfaces. Part I: Cluster complexes
S Fomin, M Shapiro, D Thurston
Acta Mathematica 201 (1), 83-146, 2008
8052008
Cluster algebras. III. Upper bounds and double Bruhat cells
A Berenstein, S Fomin, A Zelevinsky
Duke Math. J 126 (1), 1-52, 2005
7132005
Y-systems and generalized associahedra
S Fomin, A Zelevinsky
Annals of Mathematics-Second Series 158 (3), 977-1018, 2003
5592003
Double Bruhat cells and total positivity
S Fomin, A Zelevinsky
Journal of the American Mathematical Society 12 (2), 335-380, 1999
3941999
The Laurent phenomenon
S Fomin, A Zelevinsky
Advances in Applied Mathematics 28 (2), 119-144, 2002
3892002
Parametrizations of canonical bases and totally positive matrices
A Berenstein, S Fomin, A Zelevinsky
Advances in Mathematics 122 (1), 49-149, 1996
3551996
The Yang-Baxter equation, symmetric functions, and Schubert polynomials
S Fomin, AN Kirillov
Discrete Mathematics 153 (1), 123-143, 1996
2771996
Total positivity: Tests and parametrizations
S Fomin, A Zelevinsky
The Mathematical Intelligencer 22 (1), 23-33, 2000
2722000
Polytopal realizations of generalized associahedra
F Chapoton, S Fomin, A Zelevinsky
Canad. Math. Bull 45 (4), 537-566, 2002
2602002
Cluster Algebras and Triangulated Surfaces Part II: Lambda Lengths
S Fomin, D Thurston
American Mathematical Society 255 (1223), 2018
217*2018
Root systems and generalized associahedra
S Fomin, N Reading
arXiv preprint math/0505518, 2005
211*2005
Grothendieck polynomials and the Yang-Baxter equation
S Fomin, AN Kirillov
Proc. Formal Power Series and Alg. Comb 183, 190, 1994
205*1994
Schubert polynomials and the nilCoxeter algebra
S Fomin, RP Stanley
Advances in Mathematics 103 (2), 196-207, 1994
1961994
Quadratic algebras, Dunkl elements, and Schubert calculus
S Fomin, AN Kirillov
PROGRESS IN MATHEMATICS-BOSTON- 172, 147-182, 1999
192*1999
Quantum Schubert polynomials
S Fomin, S Gelfand, A Postnikov
Journal of the American Mathematical Society, 565-596, 1997
1841997
Duality of graded graphs
S Fomin
Journal of Algebraic Combinatorics 3 (4), 357-404, 1994
1841994
Generalized cluster complexes and Coxeter combinatorics
S Fomin, N Reading
International Mathematics Research Notices 2005 (44), 2709-2757, 2005
1682005
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20